Predictive inference for singular multivariate elliptically contoured distributions
Jin Shan Liu,
Wai Cheung Ip and
Heung Wong
Journal of Multivariate Analysis, 2009, vol. 100, issue 7, 1440-1446
Abstract:
We have derived the predictive distributions of future responses and the regression matrix in the multivariate linear regression model, under the singular or nonsingular matrix variate elliptically contoured distribution with noninformative prior, with respect to the Hausdorff measure. The predictive distributions are also derived under the singular or nonsingular matrix variate normal distribution with normal-inverse Wishart conjugate prior as a particular case of the matrix elliptically contoured distribution. The predictive distributions are singular or nonsingular matrix-T distributions introduced by Diaz-Garcia and Gutierrez-Jaimez [J.A. Diaz-Garcia, R. Gutierrez-Jaimez, Distribution of the generalized inverse of a random matrix and its applications, J. Statist. Plann. Inference 136 (2006) 183-192], both in the noninformative and conjugate prior cases. The first result gives inference robustness with respect to departures from the underlying distribution assumption in the direction of elliptically contoured distributions, even in the singularly distributed case.
Keywords: Singular; elliptically; contoured; distribution; Singular; matrix-T; distribution; Predictive; distribution; Generalized; inverse; Wishart; distributions; Hausdorff; measure (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(08)00284-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:100:y:2009:i:7:p:1440-1446
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().